On Lebesgue topologies.

Belmesnaoui Aqzzouz; Redouane Nouira

Extracta Mathematicae (2001)

  • Volume: 16, Issue: 3, page 435-440
  • ISSN: 0213-8743

How to cite


Aqzzouz, Belmesnaoui, and Nouira, Redouane. "Sur les topologies de Lebesgue.." Extracta Mathematicae 16.3 (2001): 435-440. <http://eudml.org/doc/38688>.

author = {Aqzzouz, Belmesnaoui, Nouira, Redouane},
journal = {Extracta Mathematicae},
keywords = {Espacios lineales topológicos; Espacios normados; Retículo de Banach},
language = {fre},
number = {3},
pages = {435-440},
title = {Sur les topologies de Lebesgue.},
url = {http://eudml.org/doc/38688},
volume = {16},
year = {2001},

AU - Aqzzouz, Belmesnaoui
AU - Nouira, Redouane
TI - Sur les topologies de Lebesgue.
JO - Extracta Mathematicae
PY - 2001
VL - 16
IS - 3
SP - 435
EP - 440
LA - fre
KW - Espacios lineales topológicos; Espacios normados; Retículo de Banach
UR - http://eudml.org/doc/38688
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.